MAUDE Adverse Event Report: ETHICON INC. GYNECARE TVT RETROPUBIC DEVICE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE TVT RETROPUBIC DEVICE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Burning Sensation (2146); Urinary Frequency / Polyuria (2275)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a sling procedure on (b)(6) 2017 and mesh was implanted.Since the implantation, the patient has non-stop pains very disabling and difficult to bear.Burning sensation deep tightness of the left gluteal.Sacroilliac muscles and psoas muscles constantly pulled, pain, heaviness and tightness in the stomach.Urinate every 2 hours, awake several times at night to urinate with sensation that the bladder does not completely empty, 7 years of pain, wandering, medical fatigue.No more sport as before.The patient has to "calculate".No further information is available.

Brand Name
GYNECARE TVT RETROPUBIC DEVICE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel 2000
SZ   2000
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20833084
Report Number2210968-2024-12750
Device Sequence Number11776892
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public(01)10705031062290(17)200430(10)3929563
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number810041BL
Device Lot Number3929563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown